Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 235, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 19, 2016, 11:56 AM CDT for 4 counties in Missouri. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2016, 11:56 AM CDT (16:56 UTC)
- Expired
- Oct 19, 2016, 12:49 PM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 19 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 12:18 PM CDT | TSTM WND DMG | Ash Grove, MO | LARGE TREE DOWN OVER POWER LINES IN ASH GROVE |
| Oct 19, 12:18 PM CDT | TSTM WND DMG | Ash Grove, MO | POWER LINES DOWN ON PIPER ROAD NEAR ASH GROVE |
| Oct 19, 12:18 PM CDT | TSTM WND DMG | Ash Grove, MO | SEVERAL REPORTS OF LIMBS DOWN IN ASH GROVE WITH SOME UP TO 24 INCHES IN DIAMETER. |
| Oct 19, 12:20 PM CDT | TSTM WND DMG | Ash Grove, MO | SMALL OUTBUILDING BOLTED TO CONCRETE FOUNDATION WAS LIFTED OFF FOUNDATION BY DAMAGING WINDS. |
| Oct 19, 12:39 PM CDT | HAIL 0.75 | 6 Ne Willard, MO | DIME SIZE HAIL VIA MPING REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1287 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted.
223
WUUS53 KSGF 191656
SVRSGF
MOC057-077-109-167-191800-
/O.NEW.KSGF.SV.W.0235.161019T1656Z-161019T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT WED OCT 19 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
NORTHWESTERN GREENE COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN POLK COUNTY IN SOUTHWESTERN MISSOURI...
NORTHEASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 100 PM CDT
* AT 1156 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
SOUTHWEST OF ASH GROVE... OR 13 MILES NORTHWEST OF
REPUBLIC...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILLARD... ASH GROVE...
WALNUT GROVE... PLEASANT HOPE...
MORRISVILLE... HALFWAY...
SACVILLE... BRIGHTON...
CAVE SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3724 9374 3728 9376 3739 9364 3770 9317
3765 9317 3765 9318 3741 9318 3733 9335
3726 9356 3722 9369
TIME...MOT...LOC 1656Z 238DEG 31KT 3726 9365
HAIL...1.00IN
WIND...60MPH
$$
CRAMER4 follow-up statements
686
WWUS53 KSGF 191710
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT WED OCT 19 2016
MOC057-109-191719-
/O.CAN.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
DADE MO-LAWRENCE MO-
1210 PM CDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DADE AND
NORTHEASTERN LAWRENCE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3732 9361 3736 9359 3766 9317 3765 9317
3764 9318 3741 9318 3733 9335 3727 9353
3727 9356 3729 9360
TIME...MOT...LOC 1709Z 238DEG 31KT 3732 9353
$$
MOC077-167-191800-
/O.CON.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1210 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHWESTERN GREENE AND SOUTHEASTERN POLK COUNTIES...
AT 1209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH
GROVE...OR 14 MILES NORTH OF REPUBLIC...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLARD... ASH GROVE...
PLEASANT HOPE... MORRISVILLE...
HALFWAY... SACVILLE...
BRIGHTON... CAVE SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3732 9361 3736 9359 3766 9317 3765 9317
3764 9318 3741 9318 3733 9335 3727 9353
3727 9356 3729 9360
TIME...MOT...LOC 1709Z 238DEG 31KT 3732 9353
HAIL...1.00IN
WIND...60MPH
$$
CRAMER378
WWUS53 KSGF 191726
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT WED OCT 19 2016
MOC077-167-191800-
/O.CON.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1226 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL GREENE AND SOUTHEASTERN POLK COUNTIES...
AT 1224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLARD...OR
12 MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED AT 1220 PM...SEVERE
THUNDERSTORM WIND GUSTS BLEW AN OUTBUILDING OFF OF ITS
FOUNDATION IN ASH GROVE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLARD... PLEASANT HOPE...
HALFWAY... SACVILLE...
BRIGHTON... CAVE SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3736 9349 3741 9347 3766 9317 3765 9317
3764 9318 3741 9318 3733 9335 3729 9347
3731 9350
TIME...MOT...LOC 1724Z 243DEG 28KT 3735 9340
HAIL...1.00IN
WIND...60MPH
$$
CRAMER784
WWUS53 KSGF 191734
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT WED OCT 19 2016
MOC077-167-191800-
/O.CON.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1234 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL GREENE AND SOUTHEASTERN POLK COUNTIES...
AT 1234 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF WILLARD...OR 11 MILES NORTH OF SPRINGFIELD...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLEASANT HOPE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3733 9345 3737 9344 3759 9318 3741 9318
3733 9335 3731 9341 3731 9342
TIME...MOT...LOC 1734Z 241DEG 24KT 3735 9336
HAIL...1.00IN
WIND...60MPH
$$
CRAMER237
WWUS53 KSGF 191749
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT WED OCT 19 2016
MOC077-167-191758-
/O.CAN.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1249 PM CDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR GREENE AND SOUTHEASTERN
POLK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN MISSOURI.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
GREENE COUNTY AND MOST OF SOUTHERN MISSOURI.
LAT...LON 3733 9345 3737 9344 3759 9318 3741 9318
3733 9335 3731 9341 3731 9342
TIME...MOT...LOC 1747Z 238DEG 31KT 3742 9322
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 6:01 AM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Oct 19, 6:01 AM CDT, 5 hours 55 minutes before
Area Forecast Discussion National Weather Service Springfield MO 601 AM CDT Wed Oct 19 2016 .SYNOPSIS... Issued at 245 AM CDT Wed Oct 19 2016 A cold frontal boundary will remain draped across the region through early Thursday. Numerous showers and T'storms are expected to develop in the proximity of the frontal boundary through Wednesday evening. The front should push south and east of the region allowing for a cooler and drier airmass to filter into the region through Friday. A dry weekend is expected with temperatures warming above average once again by early next week. && .SHORT TERM...(Today and tonight) Issued at 245 AM CDT Wed Oct 19 2016 A stalled frontal boundary was located just south and east of the I44 corridor this morning. This feature and an amplifying wave moving into the region will be the main concern through the short term period. A very modest LLJ, isentropic upglide, and a few very weak mid level impulses have caused some elevated convective development this morning down in Ozark, Douglas, and Howell Counties. Much of the short term guidances are picking up on the potential for more development through the morning hours. Given the elevated nature and weak upper level support, severe weather odds look pretty low through the morning. Additional development will likely occur through the day as a rather diffuse surface low moves along the frontal boundary. In conjunction with the low, upper level height falls will also begin to steepen lapse rates over the region. Cloud cover will probably limit heating along and north of the front, which should cause a rather tight temperature/instability gradient between cooler temps north (lower instability) and warmer temps south (higher instability). Surface dewpoints will likely climb into the upper 60s to near 70 south of the front where moderate to perhaps strong surface based instability is expected to develop by peak heating. Where this instability and ~40kt 0-6km bulk shear are juxtaposed (generally along and south of the front) will be the areas with the best odds of severe weather this afternoon and into the early evening. Exact positioning of the front will likely be a challenge. Forecast surface ThetaE shows the boundary hanging out right along Highway 60 or perhaps 10-20 miles or so north. The exact placement will play a crucial role in determining exactly where the better chances of T'storms will reside later today. The primary threat from the stronger storms looks to be large hail and perhaps a strong wind gust or two. As storms cross the frontal boundary and become more elevated, a hail potential will likely exist at least a tier or two counties north of the front. The heaviest rainfall will likely remain across the eastern portions of the Ozarks with lesser amounts over southeast Kansas. The primary limiting factor for severe weather at this juncture looks to be timing of the wave/limited upper level ascent during peak heating. Finally, the frontal boundary is expected to finally clear the area late in the evening and overnight as the parent wave pushes through the area. Cold air will then begin to filter into the entire region by early Thursday morning. .LONG TERM...(Thursday through Tuesday) Issued at 245 AM CDT Wed Oct 19 2016 To begin the long term, seasonably cool temperatures can be expected across the region as a surface high pressure pushes into the area. Overnight lows will drop into the lower 40s across the area Friday. Some of our colder locations may dip into the 30s. The airmass will begin to modify through the weekend as the cooler high pressure system begins to exit stage right. This will initiate a return flow by Sunday. Temperatures will begin to warm as an upper level ridge begins to build into the area early next week when once again above average temperatures can be anticipated to start you work week next week. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 558 AM CDT Wed Oct 19 2016 The frontal boundary will be nearly stationary across the area today near the I-44 corridor. Will see fluctuations between VFR/MVFR conditions depending on the frontal position and convection which will be scattered in nature through the morning. Later in the day, instability will increase south of the front and will see thunderstorm coverage increase. The front will push east as an upper wave begins to move through the area later this evening and tonight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SYNOPSIS...Frye SHORT TERM...Frye LONG TERM...Frye AVIATION...Lindenberg
Hazardous weather outlook, Oct 19, 8:55 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 855 AM CDT WED OCT 19 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 855 AM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AND BECOME MORE NUMEROUS THIS AFTERNOON INTO THE EVENING. THE STORMS WILL IMPACT AREAS GENERALLY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. SOME OF THESE STORMS WILL BECOME STRONG TO LOCALLY SEVERE WITH THE POTENTIAL OF PRODUCING LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS UP TO 60 MPH. IN ADDITION...HEAVY RAINFALL WILL OCCUR WITH THESE STORMS WHICH COULD RESULT IN LOCALIZED FLOODING ESPECIALLY WHERE STORMS TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DRIER AND COOLER PATTERN TAKES SHAPE THROUGH LATE WEEK. WARMER AND GRADUALLY MORE MOIST AIR WILL BEGIN PUSHING BACK INTO THE REGION BY EARLY WEEK NEXT WEEK. SHOWERS AND PERHAPS A THUNDERSTORM OR TWO WILL BE ON THE INCREASE BY AROUND MIDWEEK NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING ACROSS FAR SOUTHERN MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 12:16 PM CDT | Areal Flood Advisory | SGF | Jasper | 3 hr |
| Oct 19, 12:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Oct 19, 12:57 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Oct 19, 1:04 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 56 min |
| Oct 19, 1:50 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 55 min |
| Oct 19, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 45 min |
| Oct 19, 3:27 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 48 min |
| Oct 19, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Oct 19, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 28 min |
| Oct 19, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 45 min |
| Oct 19, 5:14 PM CDT | Flash Flood Warning | SGF | Laclede, Pulaski, Texas, Webster, Wright | 4 hr |
| Oct 19, 5:48 PM CDT | Special Weather Statement | SGF | Dent | 42 min |
| Oct 19, 6:17 PM CDT | Areal Flood Advisory | SGF | Dent, Phelps, Texas | 6 hr |
| Oct 19, 6:22 PM CDT | Special Weather Statement | SGF | Barry | 38 min |
| Oct 19, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 29 min |
| Oct 19, 6:54 PM CDT | Special Weather Statement | SGF | Stone | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.